# SDR DALA2017070505218

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 73,791 hours, 55,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED BATTERY PACKS IAW  AMM 33-50.  OPS CHECKED GOOD.
